Poincaré series of collections of plane valuationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Poincaré series of collections of plane valuations / A. Campillo, F. Delgado, F. Hernando, S. M. Gusein-Zade // International Journal of Mathematics. — 2010. — Vol. 21, no. 11. — P. 1461–1473. In earlier papers there were given formulae for the Poincaré series of multi-index filtrations on the ring O_{C2,0} of germs of functions of two variables defined by collections of valuations corresponding to (reducible) plane curve singularities and by collections of divisorial ones. It was shown that the Poincaré series of a collection of divisorial valuations determines the topology of the collection of divisors. Here we give a formula for the Poincaré series of a general collection of valuations on the ring O_{C2,0} centered at the origin and prove a generalization of the statement that the Poincaré series determines the topology of the collection. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть